# SDR SWAA2022021739129

- Difficulty date: June 13, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 58,377 hours, 33,940 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNL 193B HAS A SMALL AREA ON OUTTER SKIN THAT IS DELAMINATED. / REPAIRED PER SRM 51-70-04-2R-1
